Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 34, NWS Key West, FL

October 3, 2015

NWS Key West, FL issued this small craft advisory at Oct 3, 2015, 12:34 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 12:34 PM EDT (16:34 UTC)
Expired
Oct 4, 2015, 4:22 AM EDT
In force
16 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WHUS72 KKEY 031634
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1234 PM EDT SAT OCT 3 2015

GMZ031>035-042>044-052>055-072>075-032030-
/O.NEW.KKEY.SC.Y.0034.151003T1634Z-151003T2100Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1234 PM EDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL...
STRAITS OF FLORIDA...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. 

* WINDS...WEST TO NORTHWEST WINDS HAVE FRESHENED TO NEAR 20 KNOTS
  WITH GUSTS UP TO 25 KNOTS ACROSS MOST OF THE FLORIDA KEYS AND
  ADJACENT COASTAL WATERS. FRESH TO OCCASIONALLY STRONG WEST TO
  NORTHWEST BREEZES WILL PERSIST THROUGH AT LEAST THIS AFTERNOON.

* WAVES/SEAS...SEAS UP TO SEVEN FEET ARE LIKELY IN THE EXTREME
  SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
3 follow-up statements
182 
WHUS72 KKEY 031908
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
308 PM EDT SAT OCT 3 2015

GMZ031>035-042>044-052>055-072>075-040230-
/O.EXT.KKEY.SC.Y.0034.000000T0000Z-151004T0300Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
308 PM EDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...WEST WINDS NEAR 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL
  PREVAIL ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS LATE
  THIS AFTERNOON THROUGH THIS EVENING.

* WAVES/SEAS...SEAS UP TO SEVEN FEET ARE LIKELY IN THE EXTREME
  SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA LATE THIS
  AFTERNOON THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
486 
WHUS72 KKEY 040226
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1026 PM EDT SAT OCT 3 2015


GMZ031>035-042>044-052>055-072>075-041000-
/O.EXT.KKEY.SC.Y.0034.000000T0000Z-151004T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1026 PM EDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...WEST WINDS NEAR 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL
  PREVAIL ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS
  OVERNIGHT. 

* WAVES/SEAS...SEAS UP TO SEVEN FEET ARE LIKELY IN THE EXTREME
  SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$
202 
WHUS72 KKEY 040822
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EDT SUN OCT 4 2015

GMZ031>035-042>044-052>055-072>075-040930-
/O.CAN.KKEY.SC.Y.0034.000000T0000Z-151004T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE FLORIDA KEYS NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED
THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL KEYS COASTAL
WATERS. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION
ON ALL KEYS COASTAL WATERS TODAY DUE TO SUSTAINED WEST TO NORTHWEST
SURFACE WINDS OF 15 TO 20 KNOTS.

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 11:01 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Oct 3, 11:01 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
1101 AM EDT SAT OCT 3 2015

.DISCUSSION...
CATEGORY FOUR HURRICANE JOAQUIN NOW IS ACCELERATING AWAY FROM THE
BAHAMAS...MOVING TOWARD THE NORTHEAST AT 14 MPH. JOAQUIN IS EMBEDDED
WITHIN A LARGE...DUMBBELL-SHAPED CYCLONIC GYRE COVERING THE ENTIRE
GULF OF MEXICO...SOUTHEASTERN UNITED STATES AND ADJACENT SUBTROPICAL
ATLANTIC WATERS. THE FLORIDA KEYS LIE ALONG THE SOUTHERN FLANK OF
THIS GYRE IN DEEP...INCREASINGLY DRY AND STABLE WESTERLY FLOW. IN
FACT...DATA FROM THE KEY WEST MORNING RADIOSONDE BALLOON SHOWED A
TOTAL PRECIPITABLE WATER VALUE OF ONLY 1.16 INCHES...WITH A STRONG
SUBSIDENCE INVERSION BASED NEAR 6300 FEET ELEVATION. FURTHER ANALYSIS
REVEALS BONA FIDE LOWER-TROPOSPHERIC COLD THERMAL ADVECTION ACROSS
MUCH OF THE EASTERN GULF OF MEXICO AND FLORIDA KEYS. IN FACT...AIR
TEMPERATURES THIS MORNING ARE DOWN A COUPLE OF DEGREES FROM YESTERDAY
MORNING...WHILE DEWPOINT TEMPERATURES ARE DOWN OVER 10 DEGREES F IN
MANY AREAS. THE CHANGE IN AIR MASS IS NOTICEABLE.

AFTERNOON FORECASTS HAVE BEEN UPDATED TO LOWER THE MAX
TEMPERATURES...REMOVE RAIN CHANCES...AND LOWER THE DEWPOINT
TEMPERATURES AND HUMIDITY.

COASTAL FLOODING REMAINS A CONCERN...ESPECIALLY IN THE KEY LARGO
COMMUNITIES ADJOINING BLACKWATER AND BUTTONWOOD SOUNDS WHERE HIGH
WATER HAS FLOODED STREETS FOR NEARLY A WEEK. THE KEY WEST HARBOR
WATER LEVEL STATION RECORDED ITS HIGHEST WATER LEVEL THUS FAR OF THIS
COASTAL FLOODING EPISODE LAST NIGHT...AT 3.27 FEET MEAN LOWER LOW
WATER. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT.
&&

.MARINE...
SMALL CRAFT SHOULD EXERCISE CAUTION FOR FRESH WEST TO NORTHWEST
BREEZES AND SEAS UP TO SIX FEET THIS AFTERNOON. HURRICANE JOAQUIN
WILL MOVE NORTHEASTWARD AWAY FROM THE BAHAMAS THIS AFTERNOON.
MEANWHILE...A BROAD AREA OF LOW PRESSURE WILL PERSIST OVER THE
SOUTHEASTERN UNITED STATES TONIGHT THROUGH MONDAY. A TROUGH
ASSOCIATED WITH THIS LOW PRESSURE AREA WILL APPROACH THE FLORIDA KEYS
MONDAY NIGHT AND TUESDAY...AND LIKELY DISSIPATE OVER SOUTHERN FLORIDA
ON WEDNESDAY.
&&

.AVIATION...
THE MAIN ISSUE WILL BE WINDS. EXPECT WINDS OF 270-300 DEG 10-15 KTS
WITH GUSTS UP TO 25 KTS THROUGH SUNSET. WINDS WILL DECOUPLE TO AROUND
10 KTS AFTER 01Z. EXPECT VFR CONDITIONS THROUGH THE PERIOD WITH
SCATTERED STRATOCU AROUND 5KFT. WILL HAVE VCSH IN KMTH TAF THROUGH
16Z GIVEN RADAR TRENDS. 34/MM
&&

.CLIMATE...
THE AVERAGE TEMPERATURE IN KEY WEST FOR SEPTEMBER 2015 WAS 84.9
DEGREES. THIS TIES AS THE 6TH WARMEST SEPTEMBER ON RECORD...WITH THE
RECORD STANDING AT A BALMY 85.2 DEGREES...SET BACK IN THE YEAR 1951.
TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1872.

LOOKING AT THE MONTH OF OCTOBER...KEY WEST EXPERIENCES AN AVERAGE
HIGH/LOW TEMPERATURE OF 84.5/76.0 DEGREES. WHILE THE AVERAGE
RAINFALL DURING THE MONTH COMES IN AT 4.93 INCHES.
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD ADVISORY IN EFFECT FOR FLZ076-FLZ077-GLZ078.
GM...NONE.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....MM
DATA COLLECTION.......RIZZO

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 3, 5:36 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
536 AM EDT SAT OCT 3 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-041000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
536 AM EDT SAT OCT 3 2015

...COASTAL FLOOD ADVISORY IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF
LOW-LYING AREAS IN THE FLORIDA KEYS TODAY. COASTAL FLOODING WILL
LIKELY PERSIST TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COASTAL FLOODING WILL LIKELY PERSIST INTO EARLY NEXT WEEK.

ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
TUESDAY NIGHT THROUGH FRIDAY. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.